Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Depo provera cause dehydration

Premium Questions

Dr. Mahesh Koregol MD

I previously had not been on any birth control....always a regular menstrual cycle. However, I received a depo provera shot in November. Then in December, I got my period two times, lasting a week each ... View answer

Answered by : Dr. Mahesh Koregol ( Infertility Specialist)
Dr.  Soumya MD

I had the essure put in 6 years ago. I've discovered passing blod cloths the size of my hand. Recently i have been given the depo preva to help with the bleeding. I got the shot dec 1st and i have been ... View answer

Answered by : Dr. Soumya ( OBGYN)
Dr. Sameer Kumar MD

Hello. I got my second depo provera shot last month and i have been spotting (all day and a lot) for the past 3 weeks. I was wondering what i can do to stop it. Can I get an estrogen patch? Take pills? Please... View answer

Answered by : Dr. Sameer Kumar ( OBGYN)
Dr. S Patra MD

muscles ( Muscle Atrophy ). She was on the Depo Provera shot for about nine years. Is there any evidence that the Depo shot had anything to do with my daughter's problem. My email is YYYY@YYYY and my... View answer

Answered by : Dr. S Patra ( OBGYN)
Dr. Timothy Raichle MD

I recently asked a previous doctor, Dr. XXXXXXX XXXXXXX about a brown discharge that I was having. He stated that this is normal being that I am on Depo Provera and that it shouldn't last more than 3 ... View answer

Answered by : Dr. Timothy Raichle ( OBGYN)

Public Forum Discussions

Dr. Muhammad Faisal Bacha MD

I m just wondering if Depo Provera causes anxiety and if so, will it last the entire 3 months that it s in my system or will my body adjust to it? I received my first shot of it on Wednesday of this... View answer

Answered by : Dr. Muhammad Faisal Bacha ( Internal Medicine Specialist)
Dr. Juzer Shaikh MD

I haven t had a period in 5 years after starting Depo Provera I quit in September 2016 and went to the pill which I stopped in January 2017. I went to an OBGYN who ran blood tests but everything came back ... View answer

Answered by : Dr. Juzer Shaikh ( Dentist)
Dr. Paresh Koli MD

I am wondering if performing cunnilingus on my girlfriend while she is on depo provera will cause me to get sick I have performed cunnilingus on her before twice while she has been on depo... View answer

Answered by : Dr. Paresh Koli ( General & Family Physician)
Dr. Dholariya Sagar Jayantilal MD

My daughter has been on Depo shots for 4 years. she has only had occasional light spotting during ... on her ovaries, could this be the cause of the bleeding? She also has a history of endometriosis ... View answer

Answered by : Dr. Dholariya Sagar Jayantilal ( General & Family Physician)
Dr.    Muhammad Hanif MD

Hi I have been on Depo Provera for over 20 years. In this time I have been prone to abscesses .... They are painful and uncomfortable and leave scars. Is Depo the cause of this ,as I am... View answer

Answered by : Dr. Muhammad Hanif ( General & Family Physician)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

THat is no reason to have depo provera.

Dr. Sudhir Kumar MD

Hi , it may cause menstrual disturbances.